schliessen

Filtern

 

Bibliotheken

2.

Bernoulli Basis and the Product of Several Bernoulli Polynomials
by Kim, Dae San

International Journal of Mathematics and Mathematical Sciences, 2012, Vol.2012, 12 pages

5.

Symmetry identities of q -Bernoulli polynomials of the second kind
by Kim, Dae

Indian Journal of Pure and Applied Mathematics, 2015, Vol.46(1), pp.85-90

8.

Derivation of Identities Involving Bernoulli and Euler Numbers
by Lee, Imju

International Journal of Mathematics and Mathematical Sciences, 2012, Vol.2012, 14 pages

11.

Integral Formulae of Bernoulli Polynomials
by Dae San Kim

Discrete Dynamics in Nature and Society, 2012-12-01, 2012卷 (Issue 2012), pp.625-639

13.

Linear differential equations for families of polynomials
by Kim, Taekyun

Journal of Inequalities and Applications, 2016, Vol.2016(1), pp.1-8

17.

Fourier series of higher-order Bernoulli functions and their applications
by Taekyun Kim

Journal of Inequalities and Applications, 01 January 2017, Vol.2017(1), pp.1-7

18.

Sums of finite products of Genocchi functions
by Kim, Taekyun

Advances in Difference Equations, 2017, Vol.2017(1), pp.1-17

19.

A note on some identities of derangement polynomials
by Kim, Taekyun

Journal of Inequalities and Applications, 2018, Vol.2018(1), pp.1-17

20.

Dual MacWilliams pair
by Dae San Kim

IEEE Transactions on Information Theory, August 2005, Vol.51(8), pp.2901-2905

123

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 43 Hits

Remove Filters